... daily I can't even hold down fluid sometimes. I have been like this for a year now. It has been brushed off from my old doctor and now I have a new one and she is trying but the only thing that seems to help any at all and it's only a little is Levsin SL and my insurance will not pay for it. I guess they would rather pay thousands in ER trips to the hospital than $150 a month in meds. Has anyone ever had a problem like this I really need suggestions please. I would like to enjoy my food only once not again later. I am also doubled over in pain alot too and tend to run fevers as well.
1 May 2010
marjorie zych, Have you had an upper GI or your stomach scoped to see what might be causing the problem? It sounds to me like you may have ULCERS or other stomach or intestinal issues? I hate to guess at things like this, because you really can't go on someone telling you this until you have test's run on you. I can tell you from my experience, I have had the same issues before and still do, but not as bad since my Dr. has put me on protonix and phenegren. It sounds like you may have some other things going on as well, because I never did run a fever, although It got so bad that I would vomit and I stayed sick to my stomach all the time. Alot of it has to do with what you EAT and DRINK. No spicey foods, juice, soda's and such.
What you need to do is talk to your Dr. and see if she will run some test's on you. I know when I had peptic ulcers, (10 of them, and I still have some trouble) the Doc. put me on prevacid for about a year, and that helped me.
Please talk to your Dr. I wish you the BEST of LUCK in finding whatever is wrong with you! Hope you have a Great Weekend!
10 Jul 2010
i had the same problem. its called intractable vomiting. i was in the hospital more than i was home, and since i had un diagnosed thyriod disease nobody believed the whole of it since my weigjt was so high. how could i not be able to eat and still weigh over 200lbs?! i was told it was food poisoning to that i was constipated. it wasnt until one of my hospital stays when i hadnt eaten or drink in 4 days and out of the blue the vomiting started again despite a recent shot of tigan, that they realised something really serious was wrong. i have a blockage in my small intestine or a bad section that needs to be removed. i cant have such a surgery right now due to the fact that i developed a huge bloodclot from my neck to my lower arm. what i do now is have gone totaly vegan. no milk, eggs, meat or meat products, no fat, no spicy foods obviously, and i take iv zofran and marinol if it gets really bad again. you need an upper and lower gi to get ur answers. i pray for you because i KNOW the hell!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Ibuprofin and asperin
1 answer • 4 Dec 2009
... regular doctors? egd etc just showed mild infalmmation , ct etc nothing useful
3 answers • 22 May 2012
1 answer • 6 Sep 2013
my dog was spade and given tramadol for pain she consequently developed loose bloody bowels after taking this drug she had no previous history of ...
4 answers • 28 Mar 2014